# SDR HEEA955535

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3442 · Weather Radar System
- Part: Antenna Pedestal
- Part number: MI585467
- Condition: Defective
- Location: Radar
- Part time: 2,059 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA FUNCTIONS INTERMITTENTLY.
